Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: pelvic congestion and mirena coil
|kezbo - Thu May 28, 2009 6:12 pm||
I was diagnosed with pelvic congestion syndrome nearly 5 years ago. Ive been in alot of pain and worse when i have been on my feet alot and eases when i have rested. Some days i can hardly walk. My consultant is not much hope he has put in the mirena coil to try to ease the pain since then Ive been having really bad belly cramps, Im so tired all the time ive been getting really bad headaches, sickness loss of motivation and for the last few weeks ive been getting a really sharp pain high up near my cervix. R these symptoms due to the coil and are there any other treatments for pelvic congestion
|Debbie Miller, RN - Sun Jun 14, 2009 12:05 am||
Cramping and bleeding are common side effects in the first few months with an IUD. In most women these subside after a time. So, it could be related, but nobody can really be sure since every woman responds to these devices in her own way. Of course there is also the possibility your symptoms are not caused by either the condition or the Mirena IUD; but merely coincidental. If it continues for several months you should talk to your provider.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.